Jul 10 SunRoom:Crystal Ballroompage 1 of 23

Presenter(s):	Talk ID: 11184
Talk Title: Welcome Reception @ Ringler's Pub	sfdbxc
5 min pre: 6:55 pm Talk Start: 7:00 pm Length:	00:180.0:(End -5m: 9:55 pm End: 10:00 pm
[] Have a water bottle for ready for the presenter[] Ensure presenter has microphone and completed[] Check that HDMI is plugged into the presenter's lange.	, , ,
[] Ensure presenter's display appears on the project[] Ask the presenter "Will there be laptop sound?" If[] Ask the presenter how they would like to be introd	so, ask AV to plug in and test sound
[] Ask the presenter if they would like time warnings	•
[] When the presenter is ready, un-mute the microph	none
[] Make any special announcements (eg. Audience	defrag, events later in the day)
[] Hit the Big Red Button. (On = recording starts)[] Introduce the presenter(s) and the talk	

Jul 11 MonRoom:Crystal Ballroompage 2 of 23

Talk ID
sfcxpl
am
Talk ID 11186 sfcxpc
am

Jul 11 MonRoom:Crystal Ballroompage 3 of 23

Presenter(s): Andrea Goulet	Talk ID: 11187
Talk Title: Communication is just as important as code	sfcxpf
[] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV t [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test [] Ask the presenter how they would like to be introduced and how to pronounce th [] Ask the presenter if they would like time warnings, and if so, when they would lik [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk	eam) sound neir name te them
Presenter(s): Mathias Brandewinder	Talk ID: 11188
Talk Title: Agile experiments in Machine Learning	sfcxpm
5 min pre: 9:25 am Talk Start: 9:30 am Length: 00:30.0:0(End -5m: 9:55 am [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV t [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test [] Ask the presenter how they would like to be introduced and how to pronounce th [] Ask the presenter if they would like time warnings, and if so, when they would like	eam) sound eir name
 [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	

Jul 11 MonRoom:Crystal Ballroompage 4 of 23

Presenter(s): Julie Lerman	Talk ID: 11189
Talk Title: Cross platform .NET, welcome to the new age!	sfcxpp
5 min pre: 10:15 am Talk Start: 10:20 am Length: 00:30.0:0(End -5m: 10:45 am End: 10:50 [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them) am
 [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	
Presenter(s): Anthony Chu	Talk ID: 11190
Talk Title: Docker All the ThingsNET 4.6 apps and Windows Containers	sfcxpq
5 min pre: 10:45 am Talk Start: 10:50 am Length: 00:30.0:0(End -5m: 11:15 am End: 11:20 [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them) am
 [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	

Jul 11 MonRoom:Crystal Ballroompage 5 of 23

Presenter(s): Kassandra Perch	Talk IE 1119
Talk Title: .NET CORE, OAuth, and OpenID Connect	sfdbc
5 min pre: 11:30 am Talk Start: 11:35 am Length: 00:30.0:0(End -5m: 12:00 pm End [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sour [] Ask the presenter how they would like to be introduced and how to pronounce their new [] Ask the presenter if they would like time warnings, and if so, when they would like the [] When the presenter is ready, un-mute the microphone	nd name
[] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk	Tall, II
Presenter(s): Andrea Goulet Ford Talk Title: Lightning Talk - Typing In Dvorak	Talk IE 1119 sfdbx
5 min pre: 1:00 pm Talk Start: 1:05 pm Length: 00:5.0:00 End -5m: 1:05 pm End [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sour [] Ask the presenter how they would like to be introduced and how to pronounce their new presenter if they would like time warnings, and if so, when they would like the	nd name
 [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	

Jul 11 MonRoom:Crystal Ballroompage 6 of 23

Presenter(s): Robert Reppel	Talk ID
Talk Title: Lightning Talk - Vanquish Legacy Code in 5 Minutes Flat	sfdbxl
5 min pre: 1:05 pm Talk Start: 1:10 pm Length: 00:5.0:00 End -5m: 1:10 pm End: 1:15 [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them	pm
 [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	
Presenter(s): Chris Holt Talk Title: Lightning Talk - Create full dynamic sites in no time	Talk ID 1119
5 min pre: 1:10 pm Talk Start: 1:15 pm Length: 00:5.0:00 End -5m: 1:15 pm End: 1:20 [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day)	pm
[] Hit the Big Red Button. (On = recording starts)[] Introduce the presenter(s) and the talk	

Jul 11 MonRoom:Crystal Ballroompage 7 of 23

Presenter(s): Ryan Rousseau	Talk IE
Talk Title: Lightning Talk - FAKE it til you make it	sfdbxr
5 min pre: 1:15 pm Talk Start: 1:20 pm Length: 00:5.0:00 End -5m: 1:20 pm End: 1:25 [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them	5 pm
 [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	
Presenter(s): Daniel Plaisted Talk Title: Lightning Talk - How to be more inclusive in tech	Talk IE 1119 sfdbx
5 min pre: 1:20 pm Talk Start: 1:25 pm Length: 00:5.0:00 End -5m: 1:25 pm End: 1:30	
[] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them	, p
 [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	

Jul 11 MonRoom:Crystal Ballroompage 8 of 23

Presenter(s): Dave Glick and Ben Hyrman	Talk ID
Talk Title: Lightning Talk - Giving Back: Your First Pull Request	sfdbx
5 min pre: 1:25 pm Talk Start: 1:30 pm Length: 00:5.0:00 End -5m: 1:30 pm End: [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their na [] Ask the presenter if they would like time warnings, and if so, when they would like there	d ame
 [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	
Presenter(s): Robert Zalaudek Talk Title: Lightning Talk - Event Storming For .NET Projects	Talk IE 1119 sfdb
	d ame
 [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	

Jul 11 MonRoom:Crystal Ballroompage 9 of 23

Presenter(s): Mathew Glodack	Talk IE 1119
Talk Title: Lightning Talk - Making Deployment Less Painful	sfdb
ignification in the presenter is a property of the presenter in the presenter is a water bottle for ready for the presenter in the presenter is laptop. It is plugged into the presenter is laptop in the presenter in	eam) sound eir name
 [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	
Presenter(s): Don Syme Talk Title: The E# Deth to Relevation, and what it means for NET	Talk IE 1120
Talk Title: The F# Path to Relaxation - and what it means for .NET	sfcxp
ignite in the presenter is 50 pm. Talk Start: 1:55 pm. Length: 00:20.0:0(End -5m: 2:10 pm. ignite in presenter is a water bottle for ready for the presenter in the presenter is laptop. If so, ask AV to plug in and test is a presenter in the pr	sound eir name
 [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	

Jul 11 MonRoom:Crystal Ballroompage 10 of 23

Presenter(s): Lori Lalonde	Talk IC 1120
Talk Title: So You Want To Be A Mobile App Developer	sfcxp
5 min pre: 2:25 pm Talk Start: 2:30 pm Length: 00:30.0:0(End -5m: 2:55 pm End: 3:00 [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk	pm
Presenter(s): Kaarthik Sivashanmugam Talk Title: Developing Apache Spark Jobs in .NET using Mobius	Talk IE
5 min pre: 2:55 pm Talk Start: 3:00 pm Length: 00:30.0:0(End -5m: 3:25 pm End: 3:30	sfcxp
[] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them	hiii
 [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	

Jul 11 MonRoom:Crystal Ballroompage 11 of 23

Presenter(s): Alena Hall	Talk IE 1120
Talk Title: Distributed .NET microservices architecture with Kubernetes in the cloud	sfcxq
5 min pre: 3:55 pm Talk Start: 4:00 pm Length: 00:30.0:0(End -5m: 4:25 pm End: 4:30 [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them) pm
 [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	
Presenter(s): Alexandra Marin Talk Title: Mobile testing for grown ups	Talk II 1120
	sfcxq
5 min pre: 4:40 pm Talk Start: 4:45 pm Length: 00:30.0:0(End -5m: 5:10 pm End: 5:15 [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them	, ріп
 [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	

Jul 11 Mon Room: Crystal Ballroom page 12 of 23

Talk ID: Presenter(s): Krzysztof Cieslak 11205 Talk Title: Getting productive with F# Open Source tooling Talk Start: 5:30 pm **Length:** 00:30.0:0(**End -5m:** 5:55 pm **5 min pre:** 5:25 pm **End:** 6:00 pm [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound Ask the presenter how they would like to be introduced and how to pronounce their name Ask the presenter if they would like time warnings, and if so, when they would like them [] When the presenter is ready, un-mute the microphone Make any special announcements (eq. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk

Jul 12 TueRoom:Crystal Ballroompage 13 of 23

Presenter(s):	Talk ID
Talk Title: Doors Open, Attendees Mingle	sfcxp
5 min pre: 7:55 am Talk Start: 8:00 am Length: 00:30.0:0(End -5m: 8:25 am End: 8:30 [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them	am
 [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	
Presenter(s): Adron Hall Talk Title: Introduction - Day 2	Talk ID
Presenter(s): Adron Hall Talk Title: Introduction - Day 2 5 min pre: 8:40 am Talk Start: 8:45 am Length: 00:10.0:0(End -5m: 8:50 am End: 8:55 [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound	11208 sfdbcl

Jul 12 TueRoom:Crystal Ballroompage 14 of 23

Presenter(s): James Newton-King	Talk ID: 11209
Talk Title: 10 years of JSON.NET	sfcxqd
Find pre: 8:55 am Talk Start: 9:00 am Length: 00:20.0:0(End -5m: 9:15 am End: 9:20 and Length: 00:20.0:0(End -5m: 9:15 am End: 9:20 and Length: 00:20.0:0(End -5m: 9:15 am End: 9:20 and Length: 00:20.0:0(End -5m: 9:15 am End: 9:20 and Length: 00:20.0:0(End -5m: 9:15 am End: 9:20 and End: 9:2	am
 [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	
Presenter(s): Evelina Gabasova	Talk ID: 11210
Talk Title: The F#orce Awakens	sfcxqf
5 min pre: 9:25 am Talk Start: 9:30 am Length: 00:30.0:0(End -5m: 9:55 am End: 10:0 [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them	0 am
 [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	

Jul 12 TueRoom:Crystal Ballroompage 15 of 23

Presenter(s): Aaron Stannard	Talk ID: 11211
Talk Title: Introducing NBench - Automated Performance Testing and Benchmarking for .NET	sfcxqg
5 min pre: 10:15 am Talk Start: 10:20 am Length: 00:30.0:0(End -5m: 10:45 am End: 10:50 [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them) am
 [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	
Presenter(s): Brendan Forster	Talk ID:
Talk Title: Triage Some Open Source - Live!	11212 sfcxqh
[] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them) am
 [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	

Jul 12 TueRoom:Crystal Ballroompage 16 of 23

Presenter(s): Hakeem Mohammed	Talk IE 1121
Talk Title: Hadoop.NET	sfcxq
5 min pre: 11:35 am Talk Start: 11:40 am Length: 00:30.0:0(End -5m: 12:05 pm End: 12: [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them	·
 [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	
Presenter(s): Julie Lerman Talk Title: Lightning Talk - Domain Modeling with the Neko Atsume Kitty Collector Game	Talk IE 1121 sfdbx
5 min pre: 1:00 pm	
[] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them	
 [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	

Jul 12 TueRoom:Crystal Ballroompage 17 of 23

Presenter(s): Jeremy Abbott	Talk ID 1121
Talk Title: Lightning Talk - High performance multi-target logging with Logary	sfdbx
5 min pre: 1:05 pm Talk Start: 1:10 pm Length: 00:5.0:00 End -5m: 1:10 pm [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV to [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test [] Ask the presenter how they would like to be introduced and how to pronounce the laptop sound?" If so, when they would like time warnings, and if so, when they would like time warnings, and if so, when they would like time warnings, and if so, when they would like time warnings, and if so, when they would like time warnings, and if so, when they would like time warnings, and if so, when they would like time warnings, and if so, when they would like time warnings, and if so, when they would like time warnings, and if so, when they would like time warnings, and if so, when they would like time warnings.	team) sound neir name
 [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	
Presenter(s): Adam Dymitruk	Talk ID 11210
Talk Title: Lightning Talk - How to run an open source project	sfdbx
5 min pre: 1:10 pm Talk Start: 1:15 pm Length: 00:5.0:00 End -5m: 1:15 pm [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV to [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test [] Ask the presenter how they would like to be introduced and how to pronounce the [] Ask the presenter if they would like time warnings, and if so, when they would like	team) sound neir name
 [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	

Jul 12 TueRoom:Crystal Ballroompage 18 of 23

Presenter(s): Dave Evans	Talk II 1121
Talk Title: Lightning Talk - Everything you think you know about software development is wrong. Probably	
5 min pre: 1:15 pm Talk Start: 1:20 pm Length: 00:5.0:00 End -5m: 1:20 pm End: 1:25 [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them	pm
 [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	
Presenter(s): Steven Kirk Talk Title: Lightning Talk - Introduction to Avalonia	Talk II 1121 sfdby
5 min pre: 1:20 pm Talk Start: 1:25 pm Length: 00:5.0:00 End -5m: 1:25 pm End: 1:30	-
[] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them	μm
 [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	

Jul 12 TueRoom:Crystal Ballroompage 19 of 23

Presenter(s): Anthony van der Hoorn	Talk IE 1121
Talk Title: Lightning Talk - Structuring large scale React/Redux Apps	sfdby
5 min pre: 1:25 pm Talk Start: 1:30 pm Length: 00:5.0:00 End -5m: 1:30 pm [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV to [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test [] Ask the presenter how they would like to be introduced and how to pronounce the laptop sound?" If so, when they would like time warnings, and if so, when they would like time warnings, and if so, when they would like time warnings.	sound eir name
 [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	
Presenter(s): David Kean and Immo Landwerth	Talk IE 1122
Talk Title: Lightning Talk - New C#/VB Project System	sfdby
5 min pre: 1:30 pm Talk Start: 1:35 pm Length: 00:5.0:00 End -5m: 1:35 pm [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV to [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test [] Ask the presenter how they would like to be introduced and how to pronounce th [] Ask the presenter if they would like time warnings, and if so, when they would like [] When the presenter is ready, un-mute the microphone	eam) sound eir name
 [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	

Jul 12 TueRoom:Crystal Ballroompage 20 of 23

Presenter(s): Glenn Block	Talk ID 11221
Talk Title: Lightning Talk - scriptcs, what's new	sfdbyg
Emin pre: 1:35 pm Talk Start: 1:40 pm Length: 00:5.0:00 End -5m: 1:40 pm E Have a water bottle for ready for the presenter [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV teated and the presenter's laptop in the presenter's display appears on the projector and confidence monitors in the presenter "Will there be laptop sound?" If so, ask AV to plug in and test so in the presenter how they would like to be introduced and how to pronounce their in the presenter if they would like time warnings, and if so, when they would like the introduced and how to pronounce their in the presenter is ready, un-mute the microphone [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk	ound r name
Presenter(s): Adam Dymitruk Talk Title: How to make a living as a contrarian developer: Living your developer life on the edge of the presenter in the present	ind: 2:15 pm am) ound r name
 [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	

Jul 12 TueRoom:Crystal Ballroompage 21 of 23

Presenter(s): Sebastien Lambla	Talk ID 1122
Talk Title: Feed the links, tuples' a bag – An introduction to Linked Data APIs	sfcxp
5 min pre: 2:25 pm Talk Start: 2:30 pm Length: 00:30.0:0(End -5m: 2:55 pm End: [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their nate [] Ask the presenter if they would like time warnings, and if so, when they would like them	me
 [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	
Presenter(s): Christopher Lopes Talk Title: .Net Core, Clojure and Elixir: a newbie's experience	Talk IE 1122 sfcxq
·	3:30 pm
[] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their nat [] Ask the presenter if they would like time warnings, and if so, when they would like then	i Me
 [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	

Jul 12 TueRoom:Crystal Ballroompage 22 of 23

Presenter(s): lan Mercer	Talk II 1122
Talk Title: A Smart House Powered by .NET	sfcxc
5 min pre: 3:40 pm Talk Start: 3:45 pm Length: 00:30.0:0(End -5m: 4:10 pm End: 4:1 [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk	5 pm
Presenter(s): Rabeb Othmani Talk Title: Xamarin Apps in GPU wonderland	Talk IE 1122
•••	sfcx
5 min pre: 4:40 pm Talk Start: 4:45 pm Length: 00:30.0:0(End -5m: 5:10 pm End: 5:1 [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them	
 [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	

Jul 12 Tue Room: Crystal Ballroom page 23 of 23

Talk ID: Presenter(s): Tim Rayburn 11227 Talk Title: Giving Your Way To Greatness sfcxqw **5 min pre:** 4:51 pm Talk Start: 4:56 pm **Length:** 00:30.0:0(**End -5m:** 5:21 pm **End:** 5:26 pm [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound Ask the presenter how they would like to be introduced and how to pronounce their name Ask the presenter if they would like time warnings, and if so, when they would like them [] When the presenter is ready, un-mute the microphone Make any special announcements (eq. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk